MathSciNet Relay Station
MathSciNet bibliographic data
MR1453914 (99b:42033) 42C10 (43A75)
Gát, Gy. Pointwise convergence of the Cesàro means of double Walsh series. Ann. Univ. Sci. Budapest. Sect. Comput. 16 (1996), 173–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement